MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH
Catalog Number 5950007
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Hernia (2240)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges that the patient had hernia recurrence, pain which have impaired daily activities and underwent repair with mesh explant.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient; however, no details have been provided.Note, the manufacturing date (15-dec-2021) is considered to be a best estimate.Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per legal complaint: attorney alleges that the patient underwent open ventral hernia repair with implant of ventralex st mesh on (b)(6) 2022.It was alleged that the patient underwent an additional surgical intervention for abdominal pain, during which an open incarcerated recurrent ventral hernia repair was performed.The patient subsequently underwent removal of the ventralex st mesh and implantation of phasix mesh on (b)(6) 2024.Attorneys alleges that the patient experiencing additional surgical intervention, recurrence, pain which have impaired daily activities.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the device was defective.

Brand Name
VENTRALEX ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24567901
Report Number1213643-2026-00311
Device Sequence Number9561736
Product Code FTL
UDI-Device Identifier00801741031472
UDI-Public(01)00801741031472(17)231128(10)HUFZ1151
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101928
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2023
Device Catalogue Number5950007
Device Lot NumberHUFZ1151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexFemale